# SDR P5CA9600868

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES IN FUSELAGE SKIN AT AFT CARGO DOOR CUT AFT SIDE.  BLENDED GOUGES PER BOEING SRM 51-10-01.
